ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-Sum Risk-Sensitive Stochastic Differential Games

Basu, Arnab and Ghosh, Mrinal K (2012) Zero-Sum Risk-Sensitive Stochastic Differential Games. In: MATHEMATICS OF OPERATIONS RESEARCH, 37 (3). pp. 437-449.

[img] PDF
jou_ope_rea_man_sci_37_3_437-449_2012.pdf - Published Version
Restricted to Registered users only

Download (220Kb) | Request a copy
Official URL: http://dx.doi.org/10.1287/moor.1120.0542

Abstract

We study zero-sum risk-sensitive stochastic differential games on the infinite horizon with discounted and ergodic payoff criteria. Under certain assumptions, we establish the existence of values and saddle-point equilibria. We obtain our results by studying the corresponding Hamilton-Jacobi-Isaacs equations. Finally, we show that the value of the ergodic payoff criterion is a constant multiple of the maximal eigenvalue of the generators of the associated nonlinear semigroups.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to INFORMS, 7240 PARKWAY DR, STE 310, HANOVER, MD 21076-1344 USA
Keywords: stochastic differential games;risk-sensitive payoff;Hamilton-Jacobi-Isaacs equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Oct 2012 12:19
Last Modified: 05 Oct 2012 12:19
URI: http://eprints.iisc.ernet.in/id/eprint/45097

Actions (login required)

View Item View Item